Integral equation approach to reflection and transmission of a plane TE-wave at a (linear/nonlinear) dielectric film with spatially varying permittivity

Autor(en): Serov, VS
Schurmann, HW
Svetogorova, E
Stichwörter: ELECTROMAGNETIC-WAVES; NONLINEAR FILM; Physics; Physics, Mathematical; Physics, Multidisciplinary; RESONATORS; SCATTERING
Erscheinungsdatum: 2004
Herausgeber: IOP PUBLISHING LTD
Journal: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volumen: 37
Ausgabe: 10
Startseite: 3489
Seitenende: 3500
Zusammenfassung: 
A method is proposed for obtaining certain solutions (TE-polarized electromagnetic waves) of the Helmholtz equation, describing the reflection and transmission of a plane monochromatic wave at a (linear or nonlinear) dielectric film situated between two linear semi-infinite media. All three media are assumed to be lossless, nonmagnetic and isotropic. The permittivity of the film is modelled by (i) a continuously differentiable real-valued function of the transverse coordinate, and by (ii) a Kerr-nonlinearity. It is shown that the solution of the Helmholtz equation exists in the form of a uniformly convergent series (in case (i)) and in the form of a uniformly convergent sequence (in case (ii)) of iterations of the equivalent Volterra integral equation. Numerical results of the approach are presented.
ISSN: 03054470
DOI: 10.1088/0305-4470/37/10/012

Show full item record

Google ScholarTM

Check

Altmetric